# SDR AALA202111105477

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 57,017 hours, 34,308 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 52,662 hours, 28,499 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575363
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 52,662 hours, 28,499 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, X
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT INTO CLT AT 250 KNOTS AS THE FLIGHT CREW PREPARED TO LAND, INCREASED SPEED UP TO 350 KNOTS, DURING THRUST ADVANCEMENT THE CREW INITIALLY RECEIVED A FADEC 2 FAULT FOLLOWED BY A VANE FAULT, THE #2 ENGINE STALLED THEN SHUT DOWN. THE CREW WAS ABLE TO RESTART THE ENGINE WITH NO PROBLEMS AND LANDED AT CLT WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
